Combinatorial Identities with Multiple Harmonic-like Numbers

Autor: Kunle Adegoke, Robert Frontczak
Jazyk: angličtina
Rok vydání: 2024
Předmět:
Zdroj: AppliedMath, Vol 4, Iss 3, Pp 986-998 (2024)
Druh dokumentu: article
ISSN: 2673-9909
DOI: 10.3390/appliedmath4030053
Popis: Multiple harmonic-like numbers are studied using the generating function approach. A closed form is stated for binomial sums involving these numbers and two additional parameters. Several corollaries and examples are presented which are immediate consequences of the main result. Finally, combinatorial identities involving harmonic-like numbers and other prominent sequences like hyperharmonic numbers and odd harmonic numbers are offered.
Databáze: Directory of Open Access Journals